Professor Andrew Lobb andrew.lobb@durham.ac.uk
Professor
Professor Andrew Lobb andrew.lobb@durham.ac.uk
Professor
Daniel Jones
Professor Dirk Schuetz dirk.schuetz@durham.ac.uk
Professor
Lobb, A., Jones, D., & Schuetz, D. (2017). Morse moves in flow categories. Indiana University Mathematics Journal, 66(5), 1603-1657. https://doi.org/10.1512/iumj.2017.66.6136
Journal Article Type | Article |
---|---|
Acceptance Date | Feb 29, 2016 |
Online Publication Date | Oct 20, 2017 |
Publication Date | Oct 20, 2017 |
Deposit Date | Apr 22, 2016 |
Journal | Indiana University Mathematics Journal |
Print ISSN | 0022-2518 |
Electronic ISSN | 1943-5258 |
Publisher | Indiana University Mathematics Journal |
Peer Reviewed | Peer Reviewed |
Volume | 66 |
Issue | 5 |
Pages | 1603-1657 |
DOI | https://doi.org/10.1512/iumj.2017.66.6136 |
Public URL | https://durham-repository.worktribe.com/output/1383738 |
A note on the X-torsion order of a knot
(2025)
Journal Article
On an integral version of the Rasmussen invariant
(2023)
Journal Article
A calculus for flow categories
(2022)
Journal Article
A scanning algorithm for odd Khovanov homology
(2022)
Journal Article
Corrigendum to: A fast algorithm for calculating S-invariants
(2021)
Journal Article
About Durham Research Online (DRO)
Administrator e-mail: dro.admin@durham.ac.uk
This application uses the following open-source libraries:
Apache License Version 2.0 (http://www.apache.org/licenses/)
Apache License Version 2.0 (http://www.apache.org/licenses/)
SIL OFL 1.1 (http://scripts.sil.org/OFL)
MIT License (http://opensource.org/licenses/mit-license.html)
CC BY 3.0 ( http://creativecommons.org/licenses/by/3.0/)
Powered by Worktribe © 2025
Advanced Search